# SDR HNAA2014121700366

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,888 hours, 65,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED FIVE TIMES, 3-5 SECONDS EA ON CLIMB OUT, ALL ICING SYSTEMS SELECTED ON.  OK FOR REST OF FLIGHT.  REMOVED PANELS 412 AND 419AT.  INSPECTED HEATER LEADS, SLIP RINGS AND BRUSH BLOCKS ON BOTH ENGINES.  R & R BOTH BRUSH BLOCK ON NR 1 AND NR 2 ENGINES.  RAN ENGINES AND OPERATED POP HEAT.  OPS CHECKED GOOD AT THIS TIME. REINSTALLED PANELS 412 AND 419A AS REQUIRED.
